Posted by Deputy 10derHeart on March 22, 2009, at 16:36:08
In reply to Re: Pristiq + NDPH + Parnate + Topamax » dcruik518, posted by Vincent_QC on March 22, 2009, at 14:47:51
>Why did you begin your answer with a nasty message like this???
>Like we say in french "Qui mange de la marde!!! "... Hope nobody can read in french!" lol...
I'm afraid I can, a little. Definitely this - sorry, but we'd like posters to be civil in *any* language, so...
Please don't post anything that could lead others to feel accused or put down, even if you feel provoked. As Dr. Bob has said, two wrongs don't make a right. Also, a deputy - in this case it happened to be me - has already warned this poster about posting uncivil or insensitive things directed at you.
If you or others have questions about this or about posting policies in general, or are interested in alternate ways of expressing yourself, please see the FAQ: http://www.dr-bob.org/babble/faq.html#civil
Follow ups regarding these issues should be directed to Admin, and should of course, be civil. Dr. Bob has oversight over deputy decisions, and he may choose a different action.
--10derHeart, acting as deputy for Dr. Bob